# SDR DALA12014240858

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 81,794 hours, 81,049 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR JAMB LOWER CENTER OF OPENING APPROX FS 1088 ACFT SKIN BULGING AND CORROSION FALLS FROM SET SCREW HOLE AND SKIN IS TAPPED (064-15) AD RELATED. R & R LOWER PAN SECTION ON AFT CARGO DOORJAMB LOWER AREA IAW SRM 53-05, FIG 44. R & R SEAL DEPRESOR AFT CARGO DOORJAMB IAW SRM 53-05, FIG 44.
